# SDR WX0A2012012871097

- Difficulty date: January 28, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,  MAINTENANCE REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN THE POWER SUPPLY BATTERY PACK,  OPS CHECK ACCOMPLISHED PER AMM 33-50-00, OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
